Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Oscillatory solutions for a generalized sublinear second order differential equation

Authors: J. W. Heidel and I. T. Kiguradze
Journal: Proc. Amer. Math. Soc. 38 (1973), 80-82
MathSciNet review: 0310339
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A criterion is given for the existence of oscillatory solutions for equation (1) below which generalizes a recent result for the sublinear case of (1'). The present theorem is the analogue of a result of Izjumova for the generalized superlinear case.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Oscillation, sublinear, nonlinear differential equations
Article copyright: © Copyright 1973 American Mathematical Society